# SDR 06FDEA1754

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 48,559 hours, 29,559 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

PASSING FL 240 NR 1 MAIN CARGO SMOKE LIGHT ILLUMINATE WITH ASSOCIATED AURAL WARNING.  EMERGENCY DESCENT, PASSING 12,000 FT CABIN ALTITUDE THE LIGHT EXTINGUISHED.  NEVER ANY INDICATION OF SMOKE OR FUMES.  MEM BLEW OUT SENSE LINES AND REMOVED AND REPLACED DETECTOR UNIT FOR NR 1 MAIN CARGO SMOKE.  SYSTEM TESTS GOOD AT THIS TIME.  REF 727-200AMM/26-16-001-4 AND 26-16-001-5.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 7740-01.
